# SDR CA980707046

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 149940303
- Condition: Separated
- Location: Cockpit Window
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND WINDSHIELD WIPER ASSY SEPARATED FROM AIRCRAFT IN-FLIGHT.
